# SDR SWAA2016020548702

- Difficulty date: January 29, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 35,621 hours, 20,867 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 6573782
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER STA 92.70, FORWARD CENTER RIB VERTICAL STIFFENER INBOARD SIDE CRACKED.  REPAIRED STIFFENER IAW SRM.
